# SDR CA150303002

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 35,362 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Link
- Part number: 83231032101
- Condition: Broken
- Location: Actuator
- Part time: 2,181 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OPS CHECK OF THE ALTERNATE EXTENSION SYSTEM FOR THE MLG, THE RT MLG DID NOT DEPLOY.  MAINTENANCE DISCOVERED A BROKEN LINK ON THE FWD MLG DOOR ACTUATOR.
